MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DUO FLUID CART WITH SMOKE EVACUATOR AND POWER IV; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

ZIMMER SURGICAL, INC. DUO FLUID CART WITH SMOKE EVACUATOR AND POWER IV; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Catalog Number 00514010400
Medical Device Problem Codes Overheating of Device (1437); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that outside of surgery, the unit was overheating and blowing off smoke.There was no patient harm/injury or surgical delay as there was no patient involvement.Due diligence is complete; no further information is available.There was no adverse event associated with this malfunction.
 
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
 
Event or Problem Description
No additional information is available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).The following sections have been corrected/updated: b4, b5, d2, d4, g1, g3, g6, h1, h2, h3, h4, h6, h11.Review of the most recent repair record identified the following related repair: the technician tested the device and confirmed the carbon filter attach tube was pinched and was removed and resolved the reported issue.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon reassessment of the reported event, it was determined an mdr should not have been filed under the current mfr number.This event was correctly reported under 0001954182-2026-00002.0001526350-2025-01000 was created in error and should be voided.
 
Additional Manufacturer Narrative

Brand Name
DUO FLUID CART WITH SMOKE EVACUATOR AND POWER IV
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key22610128
Report Number0001526350-2025-01000
Device Sequence Number12126874
Product Code JCX
UDI-Device Identifier00889024501638
UDI-Public(01)00889024501638(11)221101
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00514010400
Device Lot Number65630996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer01/08/2026
01/08/2026
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date01/09/2026
01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown